Jun 8, 2008
Been on therapy now for 1 year, VL around 600k at the time I began, undetectable 3 months later. CD4 went from 11% to 27% in this timeframe. I'm on Truvada, Reyataz and Norvir. Just got my new results and VL is at 180. The doctor says that pretty much everyone that went in that day had an increase VL and that I should go back in to confirm it's a lab error. Is there such a thing a "serial" error, where tests come out wrong on a number of people at once? Should I be concerned? Thanks very much for your answer.
| Response from Dr. Holodniy
I would not be concerned. This result is more likely to be the result of blipping, which is related to assay variability and not something going on in you.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- White Bumps After Receptive Anal Sex Worried I Have HIV
- White Bumps On Penis After Touching Dried Semen Worried I Have HIV
- White Discharge After Sensual Massage Worried I Have HIV
- Human Immunodeficiency Virus Linked To Osteoarthritis
- Are Black Spots On The Bottom Side Of Scrotum A Sign Of A Std?
- Will Penicillin Cure Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.